Alert archive / Florida / Tornado Warnings in 2007

Tornado Warning 7, NWS Jacksonville, FL

February 2, 2007Flagler County, Florida

NWS Jacksonville, FL issued this tornado warning at Feb 2, 2007, 1:18 AM EST for Flagler County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 2, 2007, 1:18 AM EST (06:18 UTC)
Expired
Feb 2, 2007, 2:00 AM EST
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 124 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 2, 12:52 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 020619
TORJAX
FLC035-020700-
/O.NEW.KJAX.TO.W.0007.070202T0618Z-070202T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
118 AM EST FRI FEB 2 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 200 AM EST

* AT 111 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  SOUTHWEST OF BUNNELL...OR ABOUT 7 MILES SOUTHEAST OF CRESCENT
  CITY...MOVING EAST AT 60 MPH.

* THE TORNADO IS WILL BE NEAR...
   BUNNELL BY 125 AM EST...
   FLAGLER BEACH BY 130 AM EST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR
NORTHEASTERN FLORIDA.

LAT...LON 2944 8149 2927 8141 2936 8107 2957 8117

$$

ENYEDI
2 follow-up statements
000 
WWUS52 KJAX 020633
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 AM EST FRI FEB 2 2007

FLC035-020700-
/O.CON.KJAX.TO.W.0007.000000T0000Z-070202T0700Z/
FLAGLER FL-
133 AM EST FRI FEB 2 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM EST FOR EASTERN
FLAGLER COUNTY...

AT 132 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BUNNELL...MOVING
EAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
   FLAGLER BEACH BY 140 AM EST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR
NORTHEASTERN FLORIDA.

LAT...LON 2944 8134 2932 8129 2938 8108 2957 8118

$$

ENYEDI
000 
WWUS52 KJAX 020655
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 AM EST FRI FEB 2 2007

FLC035-020705-
/O.EXP.KJAX.TO.W.0007.000000T0000Z-070202T0700Z/
FLAGLER FL-
155 AM EST FRI FEB 2 2007

...THE TORNADO WARNING FOR EASTERN FLAGLER COUNTY EXPIRES AT 200 AM
EST...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY MORNING FOR
NORTHEASTERN FLORIDA.

LAT...LON 2944 8134 2932 8129 2938 8108 2957 8118

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 1, 9:40 PM EST, 3 hours 38 minutes earlier.

Area forecast discussion, Feb 1, 9:40 PM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 PM EST THU FEB 1 2007

...SLIGHT RISK OF SEVERE STORMS CONTINUES ACROSS PORTIONS OF NE FL
THRU 1 AM...

.SYNOPSIS...SFC LOW PRESENTLY JUST OFFSHORE THE W FL PANHANDLE WITH
COLD FRONT EXTENDING SW INTO THE GOMEX. QUASI-STATIONARY FRONT
EXTENDS NE FROM THIS LOW ACROSS OUR EXTREME N CWA (COUNTY WARNING
AREA). A SECONDARY LOW APPEARS TO BE DEVELOPING OFF THE SE GA COAST.
2 DISTINCT LINES OF SHOWERS AND TSTMS ARE EVIDENT...ONE NEAR THE
FRONTAL SFC AND ONE STRETCHING FROM THE NE GOMEX ACROSS OUR S CWA.
ALOFT...TROF CONTINUES TO DIG INTO THE PLAINS WITH DIFFLUENT PATTERN
OVER OUR CWA.

.SHORT TERM...WITH LOSS OF DAYTIME HEATING...MUCH OF THE INLAND TSTMS
HAVE DIMINISHED. HOWEVER...THERE ARE STILL STORMS TRAINING ACROSS
OUR S CWA AND A FLOOD ADVISORY HAS BEEN ISSUED FOR N MARION COUNTY.
EVEN THO INDIVIDUAL STORMS HAVE BEEN MOVING NE-E AT A SWIFT 70+
KTS...STORMS CONTINUE TO DEVELOP OVER THE GULF AND MOVE OVER THE
SAME AREAS. MORE THAN 2 INCHES OF RAIN HAVE OCCURRED OVER PORTIONS OF
NE FL...AND ADDITIONAL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY ACROSS THE
S.

ONLY MINOR ADJUSTMENTS TO ONGOING ZFP ARE EXPECTED...MAINLY DUE TO
TORNADO WATCH HEADLINES. HAVE SHAVED THE N 1/2 OF THE WATCH AWAY AND
WILL BE PRESENTLY UPDATING ZFP TO REFLECT THIS.

&&

.AVIATION...WILL CONTINUE MVFR TO IFR AND WIND SHEAR AT TAF SITES
OVERNIGHT.

&&

.MARINE...LITTLE CHANGE EXPECTED.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.

GA...NONE.

AM...SMALL CRAFT ADVISORY UNTIL 12 PM FRI FOR ALTAMAHA SOUND
     GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 7 AM FRI FOR ALTAMAHA SOUND GA
     TO FLAGLER BEACH FL OUT 20 NM.

&&

CARROLL/DEESE
Hazardous weather outlook, Feb 2, 1:00 AM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
100 AM EST FRI FEB 2 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
100 AM EST FRI FEB 2 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...TORNADO WATCH NUMBER 15 IN EFFECT FOR PUTNAM...FLAGLER AND MARION
COUNTIES IN NORTHEAST FLORIDA UNTIL 6 AM...

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST UNITED
STATES TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS
NORTHEAST FLORIDA...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING
DAMAGING WIND GUSTS... HAIL...AND POSSIBLY TORNADOES. PERIODS OF
HEAVY RAINFALL CAN BE EXPECTED...WITH RAINFALL TOTALS AVERAGE FROM 1
TO 2 INCHES ACROSS MUCH OF THE AREA WITH ISOLATED AMOUNTS OF OVER
3 INCHES ACROSS NORTHEAST FLORIDA.

OCCASIONAL GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A STALLED FRONTAL BOUNDARY WILL CONTINUE RAIN CHANCES ACROSS THE
FORECAST AREA THIS WEEKEND. PERIODS OF HEAVY RAINFALL WILL BE
POSSIBLE.

TEMPERATURES WILL DROP TO NEAR FREEZING INLAND MONDAY...TUESDAY AND
WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

CARROLL/HESS

In the hours before

Special weather statement, Feb 1, 8:55 PM EST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST THU FEB 1 2007

FLZ037-040-020245-
MARION-PUTNAM-
855 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION AND PUTNAM
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 945 PM EST...

AT 855 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF ANTHONY...OR 5 MILES
NORTH OF OCALA...MOVING NORTHEAST AT 60 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SPARR...CITRA...BURBANK...FORT MCCOY...SALT SPRINGS...AND WELAKA
THROUGH 945 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE
Special weather statement, Feb 1, 11:33 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1133 PM EST THU FEB 1 2007

FLZ037-040-020515-
MARION-PUTNAM-
1133 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEAST MARION AND
SOUTHERN PUTNAM COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1215 AM
EST...

AT 1133 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF SALT SPRINGS...MOVING
EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...GEORGETOWN...WELAKA...POMONA PARK...LAKE COMO
AND CRESCENT CITY THROUGH 1215 AM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Feb 1, 11:34 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1134 PM EST THU FEB 1 2007

FLZ033-038-020500-
FLAGLER-ST. JOHNS-
1134 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND ST.
JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL
MIDNIGHT EST...

AT 1134 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 16 MILES WEST OF PALM COAST...OR 7
MILES NORTH OF ANDALUSIA...MOVING EAST AT 60 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PALM COAST...CRESCENT
BEACH AND MARINELAND THROUGH MIDNIGHT EST. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Feb 2, 12:36 AM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1236 AM EST FRI FEB 2 2007

FLZ038-020615-
FLAGLER-
1236 AM EST FRI FEB 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 115 AM EST...

AT 1236 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 13 MILES SOUTHWEST OF ESPANOLA...OR 2
MILES SOUTHEAST OF CRESCENT CITY...MOVING NORTHEAST AT 50 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ESPANOLA...BUNNELL...
PALM COAST AND FLAGLER BEACH THROUGH 115 AM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Local storm report, Feb 2, 12:42 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 AM EST FRI FEB 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     BUNNELL                 29.47N 81.26W
02/02/2007                   FLAGLER            FL   EMERGENCY MNGR

            WIDESPREAD POWER OUTAGES IN BUNNELL.

1205 AM     TSTM WND DMG     CRESCENT CITY           29.44N 81.52W
02/02/2007                   PUTNAM             FL   BROADCAST MEDIA

            THE FRONTIER DANCE HALL IN CRESENT CITY REPORTED NUMEROUS
            TREES DOWN.

&&

ENYEDI
Special weather statement, Feb 2, 1:07 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 AM EST FRI FEB 2 2007

FLZ037-020645-
PUTNAM-
107 AM EST FRI FEB 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN PUTNAM COUNTY FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 145 AM EST...

AT 107 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF GEORGETOWN...OR 4 MILES
SOUTHEAST OF SALT SPRINGS...MOVING NORTHEAST AT 60 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GEORGETOWN AND CRESCENT
CITY THROUGH 145 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 7:46 PM ESTSpecial Marine WarningJAX59 min
Feb 1, 11:26 PM ESTTornado WarningJAXMarion49 min
Feb 1, 11:45 PM ESTTornado WarningJAXFlagler, Putnam45 min
Feb 1, 11:53 PM ESTSpecial Marine WarningJAX67 min
Feb 2, 12:15 AM ESTTornado WarningJAXMarion, Putnam30 min
Feb 2, 12:27 AM ESTTornado WarningJAXMarion48 min
Feb 2, 12:54 AM ESTTornado WarningJAXFlagler21 min
Feb 2, 1:23 AM ESTSpecial Marine WarningJAX67 min
Feb 2, 2:30 AM ESTTornado WarningJAXFlagler30 min
Feb 2, 2:34 AM ESTSpecial Marine WarningJAX56 min
Feb 2, 3:16 AM ESTTornado WarningJAXMarion32 min
Feb 2, 2:34 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr

Nearby

Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.